# SDR P5CA2019051800079

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,562 hours, 3,704 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800916
- Part serial: 31958375
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AT 0041 AND APROX 11,000 FT RECEIVED THE EICAS MESSAGE "AUTO THROTTLE DISC" AND "RIGHT ENGINE EEC MODE" AND "LEFT ENGINE EEC MODE". COMPLIED WITH NON-NORMAL CHECK LIST.  ( PERFORMED BOTH PIMU BITE MESSAGE 351-26 A&B RIGHT ADC CHANNEL FAIL, IAW FIM 71-01 FT 893. REMOVED AND REPLACED RIGHT ADC COMPUTER. PERFORMED OPERATIONAL TEST, CONDITION NORMAL IAW AMM 34-12-01. BOTH ENGINE RUN UP CONDITION CHECK OK IAW AMM 71-00-00 )
